# SDR CALA2019092301609

- Difficulty date: September 18, 2019
- Submitted: September 23, 2019
- Operation: Air carrier
- Aircraft: N57864
- Make and model: Boeing 757-33N
- Aircraft serial: 32588
- Aircraft time: 58,220 hours, 17,773 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: 146N38212
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(B757-06-3-0242) AFT CARGO, BILGE AREA STA 1620 29R STRINGER SPL ICE HAS CORROSION AS MARKED 50-014. REF N/R 0071559. CHECKED LIMITS TO STRINGER SPLICE AT AFT CARGO BILGE AREA STA 16 20, S-29R; L=1.5" W=.75" D=.050". OUT OF LIMITS IAW SRM 53-00-03 AD1, FIG 101, DETAIL II. REMOVED AND REPLACED STRINGER SPLICE P/N 146N3821-2, BATCH NR 0003539060, PO NR SAG1920248 IA W DRAWING 146N3400 REV E, 146N1022, AND SRM 51-40-02 PARA 4B. UPDATE CORRECTION S30R NOT S29R
